# SDR QXEA2014012900073

- Difficulty date: January 29, 2014
- Submitted: February 1, 2014
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 29,689 hours, 30,760 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER SELECT LIGHT DID NOT ILLUMINATE ON ENGINE DISPLAY WITH AUTOFEATHER SELECTED.  INTERROGATED CDS & FOUND FAULT CODE 494 ON BOTH ENGINES. COMPLIED WITH FIM 61-20-10-826.  AUTO FEATHER TEST SUCCESSFUL. RETURNED TO SERVICE.
